Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 88, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Aug 16, 2011, 4:47 PM EDT for Clinton County, New York; Grand Isle County, Vermont. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2011, 4:47 PM EDT (20:47 UTC)
- Expired
- Aug 16, 2011, 5:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Grand Isle County, VT
The radar
The Burlington radar (KCXX), 38 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 5:00 PM EDT | HAIL 1 | 3 Nnw Mooers, NY | QUARTER-SIZED HAIL REPORTED BY US CUSTOMS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
058
WUUS51 KBTV 162047
SVRBTV
NYC019-VTC013-162145-
/O.NEW.KBTV.SV.W.0088.110816T2047Z-110816T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
447 PM EDT TUE AUG 16 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRAND ISLE COUNTY IN NORTHWEST VERMONT...
EASTERN CLINTON COUNTY IN NORTHERN NEW YORK...
* UNTIL 545 PM EDT.
* AT 442 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
HEMMINGFORD...MOVING SOUTH AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
SCIOTA...ALBURGH...CHAZY...WEST CHAZY...POINT AU ROCHE...
BEEKMANTOWN...CUMBERLAND HEAD...PLATTSBURGH...SOUTH HERO...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4459 7327 4459 7362 4501 7370 4502 7344
4502 7325
TIME...MOT...LOC 2047Z 338DEG 26KT 4500 7355
$$
BANACOS3 follow-up statements
241
WWUS51 KBTV 162106
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
506 PM EDT TUE AUG 16 2011
NYC019-VTC013-162145-
/O.CON.KBTV.SV.W.0088.000000T0000Z-110816T2145Z/
GRAND ISLE VT-CLINTON NY-
506 PM EDT TUE AUG 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EASTERN CLINTON AND GRAND ISLE COUNTIES...
AT 501 PM EDT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH WAS LOCATED
NEAR MOOERS NEW YORK...MOVING SOUTH AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
SCIOTA...ALTONA...EXIT 41 I87...CHAZY...WEST CHAZY...WEST
BEEKMANTOWN...EXIT 39 I87...EXIT 40 I87...EXIT 38 I87...CUMBERLAND
HEAD...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4459 7327 4459 7362 4501 7370 4502 7344
4502 7325
TIME...MOT...LOC 2105Z 340DEG 21KT 4495 7354
$$
BANACOS073
WWUS51 KBTV 162123
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
523 PM EDT TUE AUG 16 2011
NYC019-VTC013-162145-
/O.CON.KBTV.SV.W.0088.000000T0000Z-110816T2145Z/
GRAND ISLE VT-CLINTON NY-
523 PM EDT TUE AUG 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EASTERN CLINTON AND WESTERN GRAND ISLE COUNTIES...
AT 519 PM EDT A SEVERE THUNDERSTORM WAS NEAR CHAZY LANDING...MOVING
SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 60 MPH REMAIN POSSIBLE WITH
THIS STORM...ALONG WITH HAIL UP TO ONE INCH IN DIAMETER.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
NORTH HERO...POINT AU ROCHE...KNIGHT POINT STATE PARK...NICHOLS
POINT...GRAND ISLE...GRAND ISLE STATE PARK...
* ONE INCH DIAMETER HAIL WAS OBSERVED AT THE U.S. CUSTOMS OFFICE IN
MOOERS NEW YORK AT 500 PM.
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4459 7327 4459 7353 4484 7359 4497 7345
4498 7325
TIME...MOT...LOC 2121Z 336DEG 22KT 4487 7337
$$
BANACOS012
WWUS51 KBTV 162138
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
538 PM EDT TUE AUG 16 2011
NYC019-VTC013-162147-
/O.EXP.KBTV.SV.W.0088.000000T0000Z-110816T2145Z/
GRAND ISLE VT-CLINTON NY-
538 PM EDT TUE AUG 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLINTON AND GRAND ISLE
COUNTIES WILL EXPIRE AT 545 PM EDT...
THE STORM HAS WEAKENED...THEREFORE THE NATIONAL WEATHER SERVICE WILL
ALLOW THE SEVERE THUNDERSTORM WARNING TO EXPIRE.
HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WINDS...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE ACROSS THE
CHAMPLAIN ISLANDS THROUGH 630 PM.
IF YOU HEAR THUNDER...LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. STAY
IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF
THUNDER.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4459 7327 4459 7353 4484 7359 4497 7345
4498 7325
TIME...MOT...LOC 2137Z 336DEG 22KT 4478 7331
$$
BANACOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 4:14 PM EDT, 33 minutes earlier.
Area forecast discussion, Aug 16, 4:14 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 414 PM EDT TUE AUG 16 2011 .SYNOPSIS... THERE IS THE CHANCE OF A SHOWER OR THUNDERSTORM THIS EVENING AS LOW PRESSURE DEPARTS. SKIES WILL THEN BECOME CLEAR TONIGHT WITH AREAS OF FOG FORMING AS HIGH PRESSURE BUILDS INTO THE REGION. CLEAR AND DRY CONDITIONS WILL PREVAIL ON WEDNESDAY AS HIGH PRESSURE REMAINS OVER THE AREA. CHANCES FOR PRECIPITATION WILL INCREASE AGAIN THURSDAY INTO FRIDAY AS A TROUGH OF LOW PRESSURE MOVES ACROSS THE NORTH COUNTRY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 408 PM EDT TUESDAY...SURFACE LOW MOVING UP INTO NOVA SCOTIA WITH AXIS OF UPPER TROUGH OVER EASTERN NEW ENGLAND. WHILE STEADY RAIN HAS EXITED TO REGION...A TRAILING SHORTWAVE COUPLED WITH SOME INSTABILITY IS RESULTING IN SOME WIDELY SCATTERED SHOWERS AND THUNDERSTORM DEVELOPMENT OVER SOUTHERN QUEBEC AND NORTHERN PORTION OF FORECAST AREA. WITH MOST OF FORECAST AREA NOW EXPERINCING AT LEAST PARTIAL SUNSHINE...EXPECT SOME FURTHER DESTABILIZATION TO OCCUR OVER CHAMPLAIN VALLEY AND REST OF VERMONT OVER NEXT COUPLE OF HOURS. WITH PASSAGE OF SHORTWAVE AND LOSS OF DAYTIME HEATING THIS EVENING...EXPECT THE SHOWERS TO QUICKLY END. HAVE INCLUDED SLIGHT CHANCE SHOWERS/THUNDERSTORMS MOST AREAS UP UNTIL ABOUT 00Z. HIGH PRESSURE BOTH AT SURFACE AND ALOFT THEN BUILDS INTO FORECAST AREA OVERNIGHT. THIS WILL RESULT IN CLEAR SKIES. THE COMBINATION CLEAR SKIES AND LIGHT/CALM WINDS WILL ALLOW FOR GOOD RADIATIONAL COOLING. HOWEVER...THE RECENT RAINFALL COMBINED WITH CLEAR/CALM CONDITIONS WILL ALSO RESULT IN DEVELOPMENT OF FOG OVERNIGHT. IT WILL BE MOST PROBLEMATIC IN THE CLIMO FAVORED AREAS...BUT WILL BE POSSIBLE ACROSS THE REST OF THE REGION AS WELL. HAVE CONTINUED WITH AREAS OF DENSE FOG IN THE FAVORED LOCATIONS...AND JUST PATCHY ELSEWHERE. LOWS WILL BE GENERALLY IN THE LOWER TO MID 50S...EXCEPT 40S IN THE COLDER HOLLOWS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 408 PM EDT TUESDAY...AFTER THE FOG DISSIPATES WEDNESDAY MORNING...PLENTY OF SUNSHINE CAN BE EXPECTED AS WE REMAIN UNDER INFLUENCE OF HIGH PRESSURE. TEMPERATURES WILL BE AROUND OR SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE UPPER 70S TO LOWER 80S ALONG WITH COMFORTABLE HUMIDITY LEVELS AS DEWPOINTS FALL INTO THE UPPER 40S TO LOWER 50S IN THE AFTERNOON. HIGH PRESSURE MOVES OFFSHORE WEDNESDAY NIGHT ALLOWING FOR LIGHT RETURN SOUTHERLY FLOW TO DEVELOP. WARM AIR ADVECTION COUPLED WITH APPROACH OF SHORTWAVE FROM THE GREAT LAKES/OHIO VALLEY WILL RESULT IN SOME MID/HIGH CLOUDS...BUT IT SHOULD REMAIN DRY. MIN TEMPS EXPECTED TO BE IN THE 50S TO NEAR 60...EXCEPT FOR SOME UPPER 40S IN THE NORTHEAST KINGDOM AND PARTS OF THE ADIRONDACKS. FOG POTENTIAL HIGHEST EAST OF THE GREEN MOUNTAINS. SOME DEEPENING OF UPPER TROUGH OVER THE GREAT LAKES/OHIO VALLEY THURSDAY INTO THURSDAY NIGHT. SERIES OF VORTS/SHORTWAVE TROUGHS COUPLED WITH SOME MOISTURE LIFTING NORTH FROM MID ATLANTIC REGION WILL RESULT INCREASING CHANCES FOR SOME SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THURSDAY AFTERNOON/EVENING. TEMPS ABOVE NORMAL WITH HIGHS THURSDAY IN THE LOWER 80S AND LOWS THURSDAY NIGHT IN THE MID 50S TO LOWER 60S. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 345 PM EDT TUESDAY...MDL RUN-TO-RUN DISCREPANCIES W/ GFS AND ECMWF AS TO MVMNT OF SYSTEM EXPECTED OVER THE UPCOMING WEEKEND. FOR FRIDAY INTO SATURDAY... FRNTL BOUNDARY SLOW TO EXIT THE REGION...AND WILL HUG THE NEW ENGLAND COASTLINE BFR MVG OFFSHORE BY SATURDAY MORNING. THE TWO LATEST MDL RUNS ARE FAIRLY CONSISTENT ATTM SO PLAN TO ADJUST PRECIP EASTWARD OVERNGT...TAPERING OFF BY SAT MORNING. WEAK RIDGING FOR SATURDAY AHEAD OF FRNTL BOUNDARY FOR THE LATTER HALF OF THE EXTENDED. GFS RUN-TO-RUN GOES FROM LATE SUNDAY ARRIVAL W/ UPPER TROUGH REMAINING OVER AREA MONDAY FOR ENHANCED WRAP-AROUND ESPECIALLY OVER NORTHERN ZONES GOING INTO TUESDAY...TO BACK DOOR FRNT FOLLOWED BY SFC LOW WITH HIGH QPF TOTALS FOR MONDAY...W/ WRAP-AROUND MOISTURE FOR TUESDAY. ECMWF RUN-TO-RUN GOES FROM FRNTL BOUNDARY SUNDAY/SUNDAY NGT TAPERING OFF THE WRAP-AROUND SHOWERS FOR MONDAY...THEN HIGH PRESSURE FOR TUESDAY...TO WK FROPA SUN/MON WITH MAIN SFC LOW NOW STAYING WELL SOUTH OF NORTHEAST. HIGH PRESSURE RETURNS FOR LATE MONDAY INTO TUESDAY. NEVERTHELESS UNCERTAINTY EXITS AND WITH LOW CONFIDENCE...WILL STAY CLOSE TO PREVIOUS FORECAST WITH SHOWERS WITH FROPA SUNDAY...WRAPAROUND FOR MONDAY AND SFC HIGH PRESSURE ON TUESDAY. TEMPS ON BLW NORMAL FOR LATTER HALF OF PERIOD DUE TO CLDS/RAIN. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THROUGH 18Z WEDNESDAY...MAINLY VFR SKY COND THRU 00Z WED. SOME MVFR CEILINGS W/ BRIEF SHOWER THRU 22Z THIS AFTNOON. WINDS NNW 5-10KTS. AFT 00Z WED. SKIES GO SCT040-100 AND EVENTUALLY SKC BY 06Z. FG WILL DEVLEOP AS WINDS GO LGT/VAR W/ VSBY DROPPING TO 3-6SM...BUT SPOTS IN BTV/MPV/SLK/MSS/SLK COULD SEE 1SM OR LESS THRU 12Z-13Z. AFT THIS TIMEFRAME...VFR COND WITH SCT CLDS AND LGT SSW/NNW WINDS 5-10KTS. OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY... 18Z WEDNESDAY THROUGH 12Z THURSDAY...MAINLY VFR UNDER HIGH PRESSURE. EARLY MORNING IFR FOG LIKELY AT KSLK/KMPV...POSSIBLE AT ALL OTHER TERMINALS EXCEPT KRUT. 12Z THURSDAY THROUGH 12Z SUNDAY...MAINLY VFR...WITH CHANCES FOR MVFR SHOWERS AND THUNDERSTORMS AS A WEAK UPPER TROUGH TRACKS THROUGH THE REGION. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...RJS NEAR TERM...RJS SHORT TERM...RJS LONG TERM...JN AVIATION...LAHIFF/JN
Hazardous weather outlook, Aug 16, 4:04 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 404 AM EDT TUE AUG 16 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-170815- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 404 AM EDT TUE AUG 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 16, 4:42 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
442 PM EDT TUE AUG 16 2011
VTZ003-004-007-162145-
CALEDONIA VT-ESSEX VT-ORLEANS VT-
442 PM EDT TUE AUG 16 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ORLEANS...NORTHERN
CALEDONIA AND WESTERN ESSEX COUNTIES...
AT 437 PM EDT...A STRONG THUNDERSTORM WAS NEAR CRYSTAL LAKE STATE
PARK...MOVING SOUTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
GLOVER...NEWARK...SHEFFIELD...SUTTON...WHEELOCK...SOUTH WHEELOCK...
LYNDON...LYNDON CENTER...NORTH DANVILLE...EXIT 22 I91...DANVILLE...
PASSUMPSIC...
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 4440 7174 4439 7179 4435 7181 4438 7221
4500 7232 4501 7182
BANACOSThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 4:42 PM EDT | Special Weather Statement | BTV | Caledonia, Orleans | 63 min |
| Aug 16, 5:42 PM EDT | Special Weather Statement | BTV | Franklin, Orleans | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.